# SDR ASAA0842736

- Difficulty date: March 3, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681163
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY AREA RT FLOORBEAM AT STA 986 RBL 43.5 WL 207.5 DOUBLER STRAP, UNDER FWD FLOORBEAM CAP CORRODED.  PREVIOUS REPAIR REPAIRED IAW EA 5320 01832.
